Unfolding finitist arithmetic

Feferman, Solomon; Strahm, Thomas (2010). Unfolding finitist arithmetic. Review of symbolic logic, 3(4), pp. 665-689. Cambridge, Mass.: Cambridge University Press 10.1017/S1755020310000183

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Strahm, Thomas Adrian
ISSN: 1755-0203
Publisher: Cambridge University Press
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 14:17
Last Modified: 08 Sep 2015 16:32
Publisher DOI: 10.1017/S1755020310000183
Web of Science ID: 000284715900006
URI: http://boris.unibe.ch/id/eprint/4979 (FactScience: 209643)

Actions (login required)

Edit item Edit item
Provide Feedback